Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a general Tauberian theorem

Author: T. T. Moh
Journal: Proc. Amer. Math. Soc. 36 (1972), 167-172
MSC: Primary 40E05
MathSciNet review: 0316935
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this article the celebrated Tauberian theorem by Norbert Wiener ([1], [2]) is considerably extended by the introduction of a wider class of translation kernels. A number of applications are given to show the fruitfulness of this new generalization.

References [Enhancements On Off] (What's this?)

  • [1] A. Beurling, Un théorème sur les fonctions bornées et uniformément continues sur l'axe réel, Acta Math. 77 (1945), 127-136. MR 7, 61. MR 0012701 (7:61f)
  • [2] N. Wiener, Tauberian theorem, Ann. of Math. 33 (1932), 1-100. MR 1503035
  • [3] W. B. Jurkat, Ein funktionentheoretischer Beweis für 0-Taubersätze bei den Verfahren non Borel und Euler-Knopp, Arch. Math. 7 (1956), 278-283. MR 18, 479. MR 0081987 (18:479c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40E05

Retrieve articles in all journals with MSC: 40E05

Additional Information

Keywords: Translation kernel, spectrum of $ \psi $
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society